|"I have had migraines for years, but for the past six months, I had a migraine daily. I had been seeing my neurologist to treat these horrible headaches, and was taking various preventative medications. Finally, about two weeks ago, I ran out of Splenda. I had been putting two packs into a cup of coffee each morning at home, then another two packs at school. I have been headache free for two weeks now.
I now know that Splenda was causing most of my migraines. I told my neurologist and he said that he had heard other patients with the same side effects from Splenda.
I just hope that the food companies don't start using it, instead of Nutrasweet, in their diet products. I know I have already seen some ice creams using Splenda to decrease calories.
Thank you for the information you provide. Maybe this will be of some assistance to someone with horrible migraines."
On 7 March 2004, we received an update:
"I have been on Topamax, then Verapamil, Zonegran, Inderal, and Depakote. Most recently, I've been on Corgard. I have stopped taking all of the meds. Most of the meds caused tinnitus. I stopped taking the Corgard because, once I quit using Splenda, I haven't had but one migraine.
Thank you for your concern and help for others."
Thank you T.C.. for sharing your story with our visitors.